# SDR AALA20150202012

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Part number: 151W78512
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOST OTBD FLOOR DIAGONAL SUPPORT TRUSS AT BS 2150 & LBL 110 FOUND BROKEN.  R & R SHEAR TRUSS IAW SRM 51-40-02.
